# SDR ABXA060004

- Difficulty date: December 18, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 48,284 hours, 37,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59248167
- Condition: Corroded
- Location: Keel Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE KEEL SKIN AT STA 600 BETWEEN LONGERON 30 - 29 LEFT.  REPAIRED AREA IAW DC9 SRM 53-04 AND REA D953-52948MR.
